# SDR CA060329001

- Difficulty date: March 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,811 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EN ROUTE TO DESTINATION, GEAR WARNING LIGHT CAME ON.  PILOT TRIED EXTENDING THE GEAR AND NO EXTENSION WAS NOTED.  AIRCRAFT RETURNED TO BASE AND GEAR WAS EXTENDED USING MANUAL EXTENSION.  AIRCRAFT PUT ON LOCKS.  GEAR MOTOR CIRCUIT BREAKER WAS FOUND POPPED AND ACCUMULATOR WAS FOUND TO BE LOW IN PRESSURE.  CIRCUIT BREAKER WAS RESET AND ACCUMULATOR CHARGED TO PROPER PRESSURE.  GEAR SWUNG SEVERAL TIMES WITH NO ABNORMAL RESULTS.  AIRCRAFT RETURNED TO SERVICE.
